# SDR ASAA2022121541171

- Difficulty date: December 15, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 50,619 hours, 14,747 cycles
- Engine: Cfmint CFM567B273
- Engine time: 50,619 hours, 14,747 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA C SB CFM56-7B7B-72-1074-A ON #2 ENGINE S/N # 896912 MULTIPLE LOCATION, 3RD STG VSV SLAB HEAD PIN HAD LIBERATED AND CAUSED DAMAGE TO COMPRESSOR HUB. GROUNDED - YES. REMOVED #2 ENGINE S/N 896-912 REF. ASA T/C # 78471000 ON ASA W/O # 1932297. DEFECTS TRANSFERRED TO SHOP W/O # 1935123.
